Optimal surrender time for a variable annuity with a fixed insurance fee
Bull. Korean Math. Soc. 2021 Vol. 58, No. 2, 349-364
https://doi.org/10.4134/BKMS.b200296
Published online March 2, 2021
Printed March 31, 2021
Junkee Jeon, Kyunghyun Park
Kyung Hee University; Seoul National University
Abstract : This paper studies the optimal surrender policies for a variable annuity (VA) contract with a surrender option and a fixed insurance fee for guaranteed minimum maturity benefits (GMMB). In our proposed model, a policyholder pays the fixed insurance fee. Based on the integral transform techniques, we derive the analytic integral equations for the optimal surrender boundary and the value function of the VA contract that can be solved numerically by recursive integration method. We provide numerical values for the value function, the optimal surrender boundary, and the expected optimal surrender time.
Keywords : Variable annuity, surrender option, guaranteed minimum maturity benefits, fixed insurance fee, integral equation
MSC numbers : Primary 37H10, 35Q93, 91-08
Supported by : Junkee Jeon received support from the Young Research Program of the National Research Foundation of Korea (NRF) funded by the Ministry of Science, ICT \& Future Planning (NRF-2020R1C1C1A01007313). Kyunghyun Park received support from the NRF Global Ph.D Fellowship (2016H1A2A1908911)
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd